MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP SAPPHIRE MIC NV +0.2FLTR; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. NDEHP SAPPHIRE MIC NV +0.2FLTR; ACCESSORIES, PUMP, INFUSION
Model Number 1636202
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and is not available for investigation.Without a returned device a probable cause cannot be determined.
 
Event or Problem Description
The event involved a ndehp sapphire mic nv +.02fltr that the customer reported leaking an unknown chemotherapy medication from the filter area.There was patient involvement however no report of adverse event of a delay in therapy.This report captures the second of two devices.
 
Additional Manufacturer Narrative
No product samples, photos, or videos were returned for investigation.The complaint of leakage on the 163620455 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) was reviewed and no non conformances were found that would have led to the complaint reported.

Brand Name
NDEHP SAPPHIRE MIC NV +0.2FLTR
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key9184511
Report Number9615050-2019-00433
Device Sequence Number16759203
Product Code MRZ
UDI-Device Identifier10887787007357
UDI-Public(01)10887787007357(17)220501(10)4008547
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number1636202
Device Catalogue Number163620455
Device Lot Number4008547
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1